Illinois Journal of Mathematics

Quasi-Frobenius rings and Galois theory

Charles W. Curtis

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 1 (1959), 134-144.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455004

Digital Object Identifier
doi:10.1215/ijm/1255455004

Mathematical Reviews number (MathSciNet)
MR0103205

Zentralblatt MATH identifier
0085.02102

Subjects
Primary: 16.00
Secondary: 18.00

Citation

Curtis, Charles W. Quasi-Frobenius rings and Galois theory. Illinois J. Math. 3 (1959), no. 1, 134--144. doi:10.1215/ijm/1255455004. https://projecteuclid.org/euclid.ijm/1255455004


Export citation